MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1877703
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer contacted clearcorrect on (b)(6) 2025, stating the patient developed a rash in her mouth that spread to her eye.
 
Additional Manufacturer Narrative
Clear correct findings: a complaint was filed stating "patient had a rash in her mouth that spread up to her eye.The patient is now going to see a dermatologist to find out exactly what she is allergic to.However, the allergy only appeared after she started wearing our aligners." no other information was provided, however, a request for additional information and photos has been sent.No changes have been made to the manufacturing process or materials that would result in potential reactions.Allergic reactions are a documented undesired side-effect of clear aligner therapy which are closely monitored via post-market surveillance.The trending data shows no negative impacts to risk/benefit, and the occurrence rate is within the expected range.Update february 19, 2025: photos of reaction received.Clinical evaluation: the complaint is a sole finding that a rash in the patient's mouth had spread to her eye.No additional information regarding onset, appearance, other signs and symptoms, resolution (if any) was provided.As such, any associations or statements are merely speculative.Common conditions involving rash, redness, irritation from the mouth to eye include herpes outbreaks.It is noted that the patient was referred to a medical expert for consultation.Update (b)(6) 2025: there is mild erythema on the left upper lip and on the tip of the tongue on the left side.Unfortunately, this doesn't contribute much to understanding the situation.If anything, this is more supporting of a herpes simplex outbreak as opposed to an allergic phenomenon through contact with an aligner.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
round rock, TX 78665
MDR Report Key21572553
Report Number3007130440-2025-00003
Device Sequence Number21067934
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52610030765645/16D20241011
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Lot Number1877703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale